Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Radon transform on a family of curves in the plane. II


Author: A. M. Cormack
Journal: Proc. Amer. Math. Soc. 86 (1982), 293-298
MSC: Primary 44A15; Secondary 44A20, 53C65, 92A07
DOI: https://doi.org/10.1090/S0002-9939-1982-0667292-4
MathSciNet review: 667292
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A further discussion of Radon's problem for curves in the plane given, for fixed $ (p,\phi )$, by $ {r^\alpha }\cos \{ \alpha (\theta - \phi )\} = {p^\alpha }$. $ \alpha $ real, $ \alpha \ne 0$. Functions yielding null transforms, and zeros of the Fourier components of the transforms are given for general $ \alpha $. and several orthogonal expansions are given for $ \alpha = \pm 1/m$. $ m = 1,2,3 \ldots .$


References [Enhancements On Off] (What's this?)

  • [1] A. M. Cormack, J. of Appl. Phys. 34 (1963), 2722.
  • [2] -, J. of Appl. Phys. 35 (1964), 2908.
  • [3] A. M. Cormack and E. T. Quinto, A Radon transform on spheres through the origin in $ {R^n}$ and applications to the Darboux equation, Trans. Amer. Math. Soc. 260 (1980), 575-581. MR 574800 (81i:44001)
  • [4] A. M. Cormack, The Radon transform on a family of curves in the plane, Proc. Amer. Math. Soc. 83 (1981), 325-330. MR 624923 (83b:44001)
  • [5] S. Helgason, The Radon transform, Birkhauser, Boston, Mass., 1980. MR 573446 (83f:43012)
  • [6] F. John, Plane waves and spherical means, Interscience, New York, 1955. MR 0075429 (17:746d)
  • [7] A. K. Louis, Medical Image Processing Report T52, SUNY, Buffalo, 1981.
  • [8] W. Magnus, F. Oberhettinger and R. P. Soni, Formulas and theorems for the special functions of mathematical physics, Springer-Verlag, New York, 1966. MR 0232968 (38:1291)
  • [9] R. B. Marr, On the reconstruction of a function on a circular domain from a sampling of its line integrals, J. Math. Anal. Appl. 45 (1974), 357-374. MR 0336156 (49:932)
  • [10] R. M. Perry, On reconstructing a function on the exterior of a disk from its Radon transform, J. Math. Anal. Appl. 59 ( 1977), 324-341. MR 0445175 (56:3519)
  • [11] E. T. Quinto, J. Math. Anal. Appl. (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44A15, 44A20, 53C65, 92A07

Retrieve articles in all journals with MSC: 44A15, 44A20, 53C65, 92A07


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0667292-4
Keywords: Radon transform
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society